FEELING DIZZY !

I'm new and suffer from anxiety and panic attacks and high blood pressure and asthma and on meds I have a panic attack as the pharmacist run out of the valium generic ,So I just started taking half the normal dose and freaked out 2 days later now I can't get the balance right the the meds and feeling dizzy most of the day ?And and now heartbeats low at 53 beats per min ?panic stations ...

1 Reply

oldestnewest
  • I have anxiety, panic and high bp too. Your heart rate seems a tad low (I have no medical training) but if you're athletic your resting rate could run low. Not my particular problem, that's for sure. I'm not understanding why you changed your dose but I know Valium had helped me with dizziness. I had a bout a few months ago, went to ER because it got so bad. Dr told me she gets those episodes too and then they go away - that's exactly what mine did but they were very unsettling while they lasted, maybe a month or so. Awful but ended up being harmless. It may make you feel better to call your Dr and say exactly what you told us here. Can't hurt.

You may also like...